Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the fundamental number of the algebraic number-field $ k(\root p\of m)$


Author: Jacob Westlund
Journal: Trans. Amer. Math. Soc. 11 (1910), 388-392
MSC: Primary 11R20
MathSciNet review: 1500870
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R20

Retrieve articles in all journals with MSC: 11R20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1910-1500870-7
PII: S 0002-9947(1910)1500870-7
Article copyright: © Copyright 1910 American Mathematical Society